The Community for Technology Leaders
Green Image
Issue No. 11 - November (1979 vol. 28)
ISSN: 0018-9340
pp: 874-875
R.B. Cutler , Department of Computer Science, University of Illinois
A theorem about conditionally eliminable prime implicants presented by Chang and Mott<sup>1</sup>is shown to be incorrect by counterexample.
prime implicants, Boolean algebra, covering problem, implication relations, minimal sum, presence function
R.B. Cutler, S. Muroga, "Comments on "Computing Irredundant Normal Forms from Abbreviated Presence Functions"", IEEE Transactions on Computers, vol. 28, no. , pp. 874-875, November 1979, doi:10.1109/TC.1979.1675270
97 ms
(Ver 3.1 (10032016))